On the Continuous Extension of Monotone Functionals of a Certain Type

Beloslav Riečan

Matematicko-fyzikálny časopis (1965)

  • Volume: 15, Issue: 2, page 116-125
  • ISSN: 0139-9918

How to cite

top

Riečan, Beloslav. "О непрерывном продолжении монотонных функционалов некаторого типа." Matematicko-fyzikálny časopis 15.2 (1965): 116-125. <http://eudml.org/doc/30267>.

@article{Riečan1965,
author = {Riečan, Beloslav},
journal = {Matematicko-fyzikálny časopis},
keywords = {functional analysis},
language = {rus},
number = {2},
pages = {116-125},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {О непрерывном продолжении монотонных функционалов некаторого типа},
url = {http://eudml.org/doc/30267},
volume = {15},
year = {1965},
}

TY - JOUR
AU - Riečan, Beloslav
TI - О непрерывном продолжении монотонных функционалов некаторого типа
JO - Matematicko-fyzikálny časopis
PY - 1965
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 15
IS - 2
SP - 116
EP - 125
LA - rus
KW - functional analysis
UR - http://eudml.org/doc/30267
ER -

References

top
  1. Alfsen E. M., Order Theoretic Foundations of Integration, Math. Ann. 149 (1963), 419-461. (1963) Zbl0111.25605MR0148841
  2. Halmos Р. R., Measure Theory, New York 1950. (1950) Zbl0040.16802
  3. Канторович Л. В., Вулих Б. 3., Пинскер А. Г., Функциональный анализ в полуупорядоченных пространствах, Москва 1950. (1950) Zbl1157.76305
  4. Kluvánek I., Abstraktný integrál ako kladná funkcionála a veta o rozšírení miery, Mat. Fyz. časopis 6 (1956), 3-9. (1956) MR0089890
  5. Loomis L. H., An Introduction to Abstract Harmonic Analysis, New York 1953. (1953) Zbl0052.11701MR0054173

NotesEmbed ?

top

You must be logged in to post comments.